Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Palpitations with night shift work

Premium Questions

Dr.   Rudina Balliu MD

time to time, I work night shift only twice every week and day shift rest of the week and im 30 years ... View answer

Answered by : Dr. Rudina Balliu ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

week ago. I've already been to the Emergency Room, last Saturday night with the same systoms. They did an EKG and had me on a heart monitor for sometime. They also did blood work and Said there was no damage ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr.  Sagar Makode MD

Hi, My name is XXXXXXX I had a history of palpitations, I had done a thorough check ... due to my work and had gone to a local cardioligist.He took an ECG and said there are minute changes ... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr.    Suresh Heijebu MD

, working in XXXXXXX I have been recently having a pounding heart.This happens at night and I get terribly ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.  Ashok Kumar MD

is so stressful and have late night shifts and coz of which I feel tired. Due to stress I take Betacap 20TR for palpitations. Kindly advice any medications for vitality and ED problem.This is causing ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Dhananjay Chavan MD

I am a healthy 28 year old female and suffer from anxiety. I work the night shift at a hospital ... morning. When I have days off, I don t normally get them. Only when I work night... View answer

Answered by : Dr. Dhananjay Chavan ( Psychiatrist)
Dr.     Manan Patel MD

. After my shift shower, ate, and went to sleep. In the middle of the night with heart palpitations. I ...Hi my name is sergio and i suffer from afib. it started when i was working in a... View answer

Answered by : Dr. Manan Patel ( General & Family Physician)
Dr. Muhammad Ashraf MD

. I have a physical job, I work 12 hour shifts and do a lot of lifting and walk a lot. I used to take ... palpitations all night. they all ways seem to come on a few hours after excursion. I ve... View answer

Answered by : Dr. Muhammad Ashraf ( Internal Medicine Specialist)
Dr. Bhagyesh V. Patel MD

My daughter of 29 years old is a CIM in the ER of her hospital working 12 hour shifts. She admits ... be noted that 3 years ago, we almost lost her older sister at 30 years old after collapsing at work... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Mahboob Ur Rahman MD

son s birth. Now, on nights when I stay up late to work, my heart starts beating fast, even though I m not moving, just sitting down working on my laptop. Why does my heart beat fast (140-160 beats... View answer

Answered by : Dr. Mahboob Ur Rahman ( General & Family Physician)

Mobile Questions and Answers

Dr. Shubham Mehta MD

The maximum dose of duzela is 120mg. Did you start directly with 70mg? Or may be the drug is not working for you. Talk to your doctor.

Dr. Omprakash Ashokrao Deshmukh MD

Palpitations, tremors.

Dr. Sukhvinder Singh MD

Respected madam Please go to your doctor on priority. Low hemoglobin, heart diseases and excess of amniotic fluid may present like this. It may be a new feeling to you due to upward shift of diaphragm due to...